Change search
ReferencesLink to record
Permanent link

Direct link
Bifurcation from infinity for an asymptotically linear Schrodinger equation
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 2
2014 (English)In: Journal of Fixed Point Theory and Applications, ISSN 1661-7738, E-ISSN 1661-7746, Vol. 16, no 1-2, 411-435 p.Article in journal (Refereed) Published
Abstract [en]

We consider the asymptotically linear Schrodinger equation , and we show that if is an isolated eigenvalue for the linearization at infinity, then under some additional conditions there exists a sequence () of solutions such that and . Our results extend those by Stuart [Ann. Inst. H. Poincar, Anal. Non Lin,aire, to appear]. We use the degree theory if the multiplicity of is odd and Morse theory (or more specifically, Gromoll-Meyer theory) if it is not.

Place, publisher, year, edition, pages
2014. Vol. 16, no 1-2, 411-435 p.
Keyword [en]
Bifurcation from infinity, Morse theory, Schrodinger equation, asymptotically linear
National Category
URN: urn:nbn:se:su:diva-118299DOI: 10.1007/s11784-015-0221-8ISI: 000354458400020OAI: diva2:821614
Available from: 2015-06-15 Created: 2015-06-15 Last updated: 2015-06-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szulkin, Andrzej
By organisation
Department of Mathematics
In the same journal
Journal of Fixed Point Theory and Applications

Search outside of DiVA

GoogleGoogle ScholarTotal: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link